# SDR RAIA2018093013003

- Difficulty date: September 13, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT FWD LOWER CORNER AT FR 15 UPPER DIGITAL FLOOR SUPPORT END ANGLE IS CRACKED AT STR 15 LH.... REMOVED AND REPLACED SUPPORT ANGLE
